# SDR LR7A2020100502621

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 2024T30080
- Condition: Unsecure
- Location: Radio Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING AN/ART-31 RADIO COMPARTMENT DOOR REQUIRED REPAIR AND SECURING: FS 617-667, CWS79L-CWS84L.  REPAIRED IAW LAC MEA 382-57-02-008.  NR 7552.
